MathSciNet Relay Station
MathSciNet bibliographic data
MR567780 35R35 (49A29 76S05)
Caffarelli, Luis A. Compactness methods in free boundary problems. Comm. Partial Differential Equations 5 (1980), no. 4, 427–448.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement